# SDR SWAA2020050442708

- Difficulty date: April 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

242AF PASSENGER CABIN FLOOR PANEL HAS UPPER SKIN DAMAGE / UPON EVALUATION OF SKIN DAMAGE ON PNL 242AF. FOUND IT BEYOND ALLOWABLE LIMITS OF B737 SRM 53-00-50-1A-1. REPAIRED I-A-W SRM 53-00-50-2R-1
